# SDR YENA2023101301238

- Difficulty date: October 11, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N632JB
- Make and model: Airbus A320-232
- Aircraft serial: 02647
- Aircraft time: 67,053 hours, 23,793 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#1015, EWR-PUJ. 'DIRTY SOCKS SMELL ON FINAL APP; PERFORMED DECONTAMINATION OF PACK 1 AND 2 IAW AMM 21-00-00-615-803-A. REF ITEM I LG 3634450 (PER INFO NOTICE 2017-T015J ACCOMPLISHED LEVEL B DECONTAMINATION OF ECS IAW AMM 21-00-00615-803-A. AN ODOR PRESENT WITH ENG 1 AND ENG 2 ON IDLE. ) PACK 1 AND 2 OK MDDR CLEAR. MX-4 UPDATED.'
